# SDR ASAA2023021641978

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,945 hours, 12,699 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 25833
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 23,677 hours, 7,438 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL THE CONT CAB ZONE TEMP LIGHT ILLUMINATED THE LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CAB TAV REF B737-800 AMM 21-61-21, OPS CK GOOD.
